4 doctors weighed in:
Does the use of topical corticosteroids cause dark spots?
4 doctors weighed in

Dr. Ghiath Kashlan
Internal Medicine
3 doctors agree
In brief: Topical steroids
Topical steroids could cause reactions like any other topical.
It might cause trouble with skin "thinning", atrophy, blood vessel dilatation. It can also cause hypopigmenation and hyperpigmentation=dark spots. It should be used in the right concetration on the right area. What you use on your body might not be appropriate for face. It is available in very strong or very weak formulation..

In brief: Topical steroids
Topical steroids could cause reactions like any other topical.
It might cause trouble with skin "thinning", atrophy, blood vessel dilatation. It can also cause hypopigmenation and hyperpigmentation=dark spots. It should be used in the right concetration on the right area. What you use on your body might not be appropriate for face. It is available in very strong or very weak formulation..
Dr. Ghiath Kashlan
Dr. Ghiath Kashlan
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors